# SDR CALA2024032000792

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 121,392 hours, 18,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300316
- Condition: Corroded
- Location: Bs 1540-1562
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CGO COMPT STA1540-1562 S38R FOUND CORROSION TRANSFER REF NO - ROUTINE WO.2907940.   AFT OF BULK CGO COMPT STA 1540-1562 STRINGER S-38R REPAIRED AS PER SRM53-00-03-2R-2 REPAIR 2 FIG 201 AND REPAIR FASTENER LOCATIONS INSTALLED AS PER EC/RA 5300-03077 REV.
